MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROTHESIS
Model Number 316-0014
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to dismantling on (b)(6) 2023.The implantation date was on (b)(6) 2023.A cup and a stem were explanted.A cup and a stem were implanted.
 
Additional Manufacturer Narrative
The event took place outside the united stated (in france) and was associated with a product that is also cleared for the market in the united states.

Brand Name
HUMERIS
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key16700717
Report Number3009532798-2023-00024
Device Sequence Number5670508
Product Code PHX
UDI-Device Identifier03701037301593
UDI-Public03701037301593
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number316-0014
Device Catalogue Number316-0014
Device Lot NumberT0866
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown